Best bilinear approximations of functions from Nikolskii-Besov classes

  • A. S. Romanyuk
  • V. S. Romanyuk

Abstract

We obtain exact-order estimates for the best bilinear approximations of Nikol'skii-Besov classes in the spaces of functions $L_q (\pi_{2d})$.
Published
25.05.2012
How to Cite
RomanyukA. S., and RomanyukV. S. “Best Bilinear Approximations of Functions from Nikolskii-Besov Classes”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 5, May 2012, pp. 685-97, http://umj.imath.kiev.ua/index.php/umj/article/view/2608.
Section
Research articles